# SDR UPS98227196

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TOP FWD CORNER CASTING CRACKED ON MAIN CARGO DOOR.  TOP FWD CORNER FITTING ON MAIN CARGO DOOR REPLACED IAW SRM 51-30-2, ALSO REF BOEING DWG NR 65-25337.
